MathSciNet Relay Station
MathSciNet bibliographic data
MR251749 (40 #4976) 57.55
Henderson, David W.; Schori, R. Topological classification of infinite dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 1970 121–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement